# SDR SWAA2022012116982

- Difficulty date: April 13, 2017
- Submitted: January 24, 2022
- Operation: Air carrier
- Make and model: Boeing
- Aircraft time: 37,435 hours, 24,563 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Plate
- Part number: 115A2781201
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FIXED T/E WAFFLE PLATE; LOWER (IRSS 230) - CRACK NOTED. / REMOVED AND REPLACED L/W FIXED T/E WAFFLE PLATE; LWR (IRSS 230) IAW SRM 51-40-02-0G-0; AMM 51-21-72-370-804; AMM 51-21-41-370-802; AND AMM 51-21-99-300-802
